Proceedings of the Japan Academy, Series A, Mathematical Sciences

A remark on tame dynamics in compact complex manifolds

Kazutoshi Maegawa

Full-text: Open access


We will investigate the dynamics of a holomorphic self-map $f$ of a compact complex manifold $M$ such that the sequence $\{ f^{n}\}_{n\ge 1}$ has at least one subsequence which converges uniformly on $M$.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 84, Number 3 (2008), 48-49.

First available in Project Euclid: 3 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H50: Iteration problems
Secondary: 55M20: Fixed points and coincidences [See also 54H25] 57R20: Characteristic classes and numbers

Normal family Lefschetz fixed-point theory compact complex manifolds


Maegawa, Kazutoshi. A remark on tame dynamics in compact complex manifolds. Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 3, 48--49. doi:10.3792/pjaa.84.48.

Export citation


  • M. Abate, Iteration theory of holomorphic maps on taut manifolds, Mediterranean, Rende, 1989.
  • S. Bochner and D. Montgomery, Groups on analytic manifolds, Ann. of Math. (2) 48 (1947), 659–669.
  • P. Griffiths and J. Harris, Principles of algebraic geometry, Reprint of the 1978 original, Wiley, New York, 1994.
  • K. Maegawa, On Fatou maps into compact complex manifolds, Ergodic Theory Dynam. Systems 25 (2005), no. 5, 1551–1560.